# SDR DALA2014062903827

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 22, BS 200-234 HAS SEVERAL SPORT OF CORROSION ON SEAT TRACK.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01, FIG 6.
